Vol.7, No.2, May 2018.                                                                                                                                                                             ISSN: 2217-8309

                                                                                                                                                                                                                eISSN: 2217-8333


TEM Journal



Association for Information Communication Technology Education and Science

Coexistence between predator and prey in the modified Lotka - Volterra model


Vahidin Hadžiabdić, Midhat Mehuljić, Jasmin Bektešević, Naida Mujić


© 2018 Vahidin Hadžiabdić, published by UIKTEN. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License. (CC BY-NC-ND 4.0)


Citation Information: TEM Journal. Volume 7, Issue 2, Pages 330-334, ISSN 2217-8309, DOI: 10.18421/TEM72-14, May 2018.


Received: 06 March 2018
Accepted: 03 May 2018
Published: 25 May 2018




Here we examine the behavior of a rational Lotka - Volterra model which is a modification of the ordinary polynomial case. We find nonnegative equilibrium points and define conditions in the parametric space for the stable positive equilibrium point. We also prove existence of the stable limit cycle in the case of the unstable positive equilibrium point.


Keywords –Equilibrium Point, Lotka - Volterra, Rational, Stable Limit Cycle, Stability.



Full text PDF >  



Copyright © 2012-2018 UIKTEN, All Rights reserved
Copyright licence: All articles are licenced via Creative Commons CC BY-NC-ND 4.0 licence